Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Seeing spots...HELP!

I started some medication yesterday, and my doc gave it the OK to take some Claratin too (one a day). I took it today right after my meds and I've been seeing these horrible spots all day long. It's starting to give me a headache. It's like after you look into a bright light. I can see if even when I close my eyes. What is going on??

Answer Question
 
Aplatel87

Asked by Aplatel87 at 10:11 PM on Oct. 17, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • What's the med? I'm currently on one that if I start to see anything different with my vision, I have to head to the ER immediately because it's a bad bad possible side effect.
    Anonymous

    Answer by Anonymous at 10:19 PM on Oct. 17, 2009

  • Something called Pearle, it's for coughing and congestion
    Aplatel87

    Answer by Aplatel87 at 10:22 PM on Oct. 17, 2009

  • I'd for sure call in to your hospital or doctor, or even pharmacy if it's still open, and ask - it could be as simple as the drugs sending your blood pressure high but it could also be a bad side effect of the meds.
    Anonymous

    Answer by Anonymous at 10:26 PM on Oct. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN